MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT

ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT
Catalog Number H965652312911
Medical Device Problem Codes Air Leak (1008); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The (b)(4) 2016 angiodynamics complaint report was reviewed for the convenience kit product family and the failure modes "kinked tubing," and "air bubbles noted." no adverse trends were identified.The end user's reported complaint description cannot be confirmed, nor can a definitive root cause be determined as no sample was returned.The most likely root cause for the reported damage (kinked tubing and broken transducers) would be that it occurred during handling and distribution after leaving the angiodynamics facility.The directions for use packaged with the reported kit states the importance of ensuring that secure connections exist between all components to prevent the introduction of air in to the system and to fully de-bubble the system prior to any injections.To heighten the awareness of kinked tubing, the department involved with the packaging of the reported kit has been made aware of this report.Subsequent information received from the complaint reporter on (b)(4) 2016 stated, "after further investigation, we do not believe this defect to be supplier related.Please disregard this report." (b)(4).The mdr for this complaint record was originally submitted on (b)(4) 2016 via usps.Due to e-submitting requirements, it was returned for resubmitting.Not returned to manufacturer.
 
Event or Problem Description
End user hospital reported to avid medical that they saw air bubbles in the lines of the kit, as well as having a broken (cracked) transducer.They believe it is related to kinked tubing within the kit.The used kit was discarded at the hospital.Angiodynamics sells the kit non-sterile to avid medical who provides it sterile to the end user hospital in a procedure pack.

Brand Name
ANGIODYNAMICS
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key5644385
Report Number1317056-2016-00043
Device Sequence Number16196714
Product Code OEZ
UDI-Device IdentifierH965652312911
UDI-PublicH965652312911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue NumberH965652312911
Device Lot Number4756161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2016
Initial Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1